# SDR IPXA2024120223118

- Difficulty date: November 6, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N131UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0815
- Aircraft time: 27,594 hours, 17,005 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM C10 UNDER FLIGHT DECK ON L/H HAS A CRACKED FLOOR SUPPORT CORNER BRACKET. MB 60-034.  INSTALLED FABRICATED FLOORBEAM ON C10 L/H SIDE UNDER FLIGHT DECK USING P/N HL70-5 B#4330336 COLLARS AND EXISTING LOCK FASTENERS IAW SRM A300-600 51-40-21.
